I have been pumping since July 2009. I have an issue with my infusion sites.
I currently use the quick-set 9mm for my paradigm/Minimed 722 pump.
After about a day or two the site becomes sometimes painful & sometimes too painful, and in both cases this is making me so nervous & not feeling comfortable. when I remove my set there is a hard “bump” beneath my skin. It usually takes about a week to ten days to completely vanish.
Also the insulin burns or more like stings like crazy while going in on a bolus. It seems to occur no matter where my site is placed.
I thought it is all about a scar issue but No! because i am really using different sites (abdomen) specially that i am newly diagnosed as type 1 diabetic.
And btw my blood glucose is very well controlled so this means i have no problems with insulin delivery or absorption at all.
I am about 176cm & 72kg (look at my pic: not too thin, i do have some skin & some fat in & around my abdomen only but that’s enough!) and as i already said I am using the quick-set 9mm for my paradigm pump.
My question is: can i use the quick-set 6mm? could it be the solution? sometimes i am always feeling the cannula or even some pain in the infusion set (even in day 1 or 2).
Btw i have no other choices. Minimed only provide Quick-set 6mm or 9mm in my country (lebanon).
So in my case, should i try the 6mm cannula?
Thanks for the advice.
6978-n610425351_3296031_109.jpg (25.4 KB)